Advil
Grape Flavoured Children Ibuprofen Junior 20 Tablets by Advil
Shipping calculated at checkout.
GET 10% DISCOUNT ON FIRST PURCHASE, USE CODE: WELCOME10
SKU: 306282
UPC: 062107004398
Weight: 0.1521 lb
Product Type: Pain Relief
24 in stock, ready to ship
Product Description
Junior strength advil provides up to 8 hours of relief of children's fever, and also relieves pain due to immunization, earache, colds and sore throat.
Product Benefits
Helps Relieve Common Childhood Pains Such As Headaches, Sore Throats, Toothaches, Earaches, And Muscle Aches. Reduces Fever, Helping Your Child Feel Better During Illness Such As Colds, Flu, Or Other Infections. The Pleasant Grape Flavor And Chewable Form Make It Easier And More Appealing For Children To Take Their Medicine Without Fuss.
Ingredients
Suggestions
Doses below may be repeated every 6-8 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor.
Special Note
Warnings
Keep out of reach of children. Talk to a doctor if the pain or fever persists for more than 3 days. Do not use if child has kidney or liver disease or is dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake. Do not exceed the recommended dose unless advised by a doctor. Do not administer to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives or shock) after using ASA, other salicylates or anti-inflammatory drugs. In case of overdose, call a doctor or poison control centre at once even if there are no symptoms. For further information see package insert.
Disclaimer
Tradecart.ca offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
Junior strength advil provides up to 8 hours of relief of children's fever, and also relieves pain due to immunization, earache, colds and sore throat.
Product Benefits
Helps Relieve Common Childhood Pains Such As Headaches, Sore Throats, Toothaches, Earaches, And Muscle Aches. Reduces Fever, Helping Your Child Feel Better During Illness Such As Colds, Flu, Or Other Infections. The Pleasant Grape Flavor And Chewable Form Make It Easier And More Appealing For Children To Take Their Medicine Without Fuss.
Ingredients
Medicinal Ingredients: Ibuprofen tablets USP 100 mg. | ||
Non Medicinal Ingredients: Aspartame (Phenylalanine), Cellulose Acetate Phthalate, D&C Red No. 30 Lake, Fd&C Blue No. 2 Lake, Flavour, Gelatin, Magnasweet, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Silicon Dioxide, Sodium Starch Glycolate. |
Suggestions
Doses below may be repeated every 6-8 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor.
Special Note
Warnings
Keep out of reach of children. Talk to a doctor if the pain or fever persists for more than 3 days. Do not use if child has kidney or liver disease or is dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake. Do not exceed the recommended dose unless advised by a doctor. Do not administer to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives or shock) after using ASA, other salicylates or anti-inflammatory drugs. In case of overdose, call a doctor or poison control centre at once even if there are no symptoms. For further information see package insert.
Disclaimer
Tradecart.ca offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.